A remark on constant scalar curvature kahler metrics on minimal models

Wangjian Jian, Yalong Shi, Jian Song

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this short note, we prove the existence of constant scalar curvature Kähler metrics on compact Kähler manifolds with semi-ample canonical bundles.

Original languageEnglish (US)
Pages (from-to)3507-3513
Number of pages7
JournalProceedings of the American Mathematical Society
Volume147
Issue number8
DOIs
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Fingerprint Dive into the research topics of 'A remark on constant scalar curvature kahler metrics on minimal models'. Together they form a unique fingerprint.

Cite this